# SDR USAA2010070991391

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 67,824 hours, 42,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - WEEKLY - EEL - EMERGENCY LIGHTS WILL NOT HOLD A CHARGE IN ROWS 1 THRU 4 & AFT CABIN BULL NOSES LAST 4 POSITIONS DO NOT STAY ILLUMINATED FOR REQUIRED TIME SPAN.  TIGHTENED LOOSE SCREW ON LOAD SIDE OF EMERGENCY LIGHTS BREAKER, EMERGENCY LIGHTS NOW STAY ON CHARGE AS REQUIRED.
